Publications HAL de Michel H., GEOFFROY

2018

Article dans une revue

titre
A concept of inner prederivative for set-valued mappings and its applications
auteur
Michel H. Geoffroy, Yvesner Marcelin
article
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2018, 24 (3), pp.1059 - 1074. 〈10.1051/cocv/2017024 〉
identifiant
hal-01673090
typdoc
Article dans une revue
DOI
DOI : 10.1051/cocv/2017024
Accès au bibtex
BibTex
titre
A topological convergence on power sets well-suited for set optimization
auteur
Michel H. Geoffroy
article
Journal of Global Optimization, Springer Verlag, In press
identifiant
hal-01891932
typdoc
Article dans une revue
Accès au bibtex
BibTex

2017

Article dans une revue

titre
Convergence of relaxed minimizers in set optimization
auteur
Michel H. Geoffroy, Yvesner Marcelin, Diana Nedelcheva
article
Optimization Letters, Springer Verlag, 2017, 11 (8), pp.1677-1690. 〈10.1007/s11590-016-1079-4〉
identifiant
hal-01361488
typdoc
Article dans une revue
DOI
DOI : 10.1007/s11590-016-1079-4
Accès au bibtex
BibTex
titre
Stability of minimizers of set optimization problems
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis, Diana Nedelcheva
article
Positivity, Springer Verlag, 2017, 21 (1), pp.127-141. 〈10.1007/s11117-016-0412-6〉
identifiant
hal-01295221
typdoc
Article dans une revue
DOI
DOI : 10.1007/s11117-016-0412-6
Accès au bibtex
BibTex

2016

Article dans une revue

titre
Prederivatives of convex set-valued maps and applications to set optimization problems
auteur
Michaël Gaydu, Michel H. Geoffroy, Yvesner Marcelin
article
Journal of Global Optimization, Springer Verlag, 2016, 64 (1), pp.141-158 〈10.1007/s10898-015-0338-8 〉
identifiant
hal-01172386
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10898-015-0338-8
Accès au bibtex
BibTex

2015

Article dans une revue

titre
Inexact Newton Methods and Dennis--Moré Theorems for Nonsmooth Generalized Equations
auteur
Radek Cibulka, Asen L. Dontchev, Michel H. Geoffroy
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (2), pp.1003-1019
identifiant
hal-01147931
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
An inverse mapping theorem for H-differentibale set-valued maps
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Journal of Mathematical Analysis and Applications, Elsevier, 2015, 421 (1), pp.298-313. 〈10.1016/j.jmaa.2014.07.006〉
identifiant
hal-01023227
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jmaa.2014.07.006
Accès au bibtex
BibTex

2014

Article dans une revue

titre
Metric subregularity of the convex subdifferential in Banach spaces
auteur
Francisco J. Aragon Artacho, Michel H. Geoffroy
article
Journal of Nonlinear and Convex Analysis, Yokohama, 2014, 15 (1), pp.35-47
identifiant
hal-00937184
typdoc
Article dans une revue
Accès au bibtex
BibTex

2013

Article dans une revue

titre
A Newton iteration for differentiable set-valued maps
auteur
Michaël Gaydu, Michel H. Geoffroy
article
Journal of Mathematical Analysis and Applications, Elsevier, 2013, 399, pp.213-224
identifiant
hal-00750537
typdoc
Article dans une revue
Accès au bibtex
BibTex

2012

Article dans une revue

titre
Generalized differentiation and fixed points sets behaviors with respect to Fisher convergence
auteur
Michel H. Geoffroy, Géraldine Pascaline
article
Journal of Mathematical Analysis and Applications, Elsevier, 2012, 387, pp.464-474
identifiant
hal-00624139
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
From the Proximal Point Method to the Metric Regularity of subdifferentials.
auteur
Michel H. Geoffroy
article
Analysis Seminar, Western Michigan University, Apr 2012, United States
identifiant
hal-00687321
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
Convergence de Fisher et stabilité de la H-différentiabilité et de points fixes d'applications multivoques
auteur
Michel H. Geoffroy
article
Séminaire du laboratoire de mathématiques de l'Université de Bretagne Occidentale, Feb 2012, France
identifiant
hal-00675038
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Metric Regularity of Newton's Iteration
auteur
Francisco J. Aragon Artacho, Asen L. Dontchev, Michaël Gaydu, Michel H. Geoffroy, Vladimir Veliov
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2011, 49 (2), pp.339-362
identifiant
hal-00577233
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Metric subregularity of order q and the solving of inclusions
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161
identifiant
hal-00543141
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Characterization of Metric Regularity of Subdifferentials
auteur
Michel H. Geoffroy
article
Mertric Regularity Days, Oct 2011, Paris, France
identifiant
hal-00637092
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2009

Article dans une revue

titre
An inertial proximal scheme for nonmonotone mappings
auteur
Michel H. Geoffroy
article
Journal of Mathematical Analysis and Applications, Elsevier, 2009, 350 (1), pp.147-156
identifiant
hal-00507805
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Stability of Mann's iterates under metric regularity
auteur
Michel H. Geoffroy
article
Applied Mathematics and Computation, Elsevier, 2009, 215 (2), pp.686-694
identifiant
hal-00507813
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
A Hummel-Seebeck type method for variational inclusions
auteur
Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis
article
Optimization, Taylor & Francis, 2009, 58 (4), pp.389-399
identifiant
hal-00507808
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Tikhonov regularization of metrically regular inclusions
auteur
Michaël Gaydu, Michel H. Geoffroy
article
Positivity, Springer Verlag, 2009, 13 (2), pp.385-398
identifiant
hal-00493628
typdoc
Article dans une revue
Accès au bibtex
BibTex

2008

Article dans une revue

titre
Characterization of metric regularity of subdifferentials
auteur
Francisco J. Aragon Artacho, Michel H. Geoffroy
article
Journal of Convex Analysis, Heldermann, 2008, 15 (2), pp.365-380
identifiant
hal-00507803
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Iterative solving of variational inclusions under Wijsman perturbations
auteur
Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis
article
Journal of Global Optimization, Springer Verlag, 2008, 42 (1), pp.111-120
identifiant
hal-00507804
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
A fast iterative scheme for variational inclusions
auteur
Michel H. Geoffroy, Alain Piétrus
article
Seventh AIMS International Conference on Dynamical Systems, Differential Equations and Applications, May 2008, Arlington, TX, United States. pp.250-258, 2009
identifiant
hal-00507814
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2007

Article dans une revue

titre
Convergence of the proximal point method for metrically regular mappings
auteur
Francisco J. Aragon Artacho, Asen L. Dontchev, Michel H. Geoffroy
article
ESAIM: Proceedings, EDP Sciences, 2007, 17, pp.1-8
identifiant
hal-00507812
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Uniformity and inexact version of a proximal method for metrically regular mappings
auteur
Francisco J. Aragon Artacho, Michel H. Geoffroy
article
Journal of Mathematical Analysis and Applications, Elsevier, 2007, 335 (1), pp.168-183
identifiant
hal-00507816
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Regularity properties of a cubically convergent scheme for generalized equations
auteur
Michel H. Geoffroy, Alain Piétrus
article
Communications on Pure and Applied Mathematics, Wiley, 2007, 6 (4), pp.983-996
identifiant
hal-00507806
typdoc
Article dans une revue
Accès au bibtex
BibTex

Direction d'ouvrage, Proceedings, Dossier

titre
Control set-valued analysis and applications
auteur
Michel H. Geoffroy, Alain Piétrus
article
ESAIM Proceedings, EDP Sciences, pp.166, 2007
identifiant
hal-01066579
typdoc
Direction d'ouvrage, Proceedings, Dossier
Accès au bibtex
BibTex

2006

Article dans une revue

titre
Approximation of fixed points of metrically regular mappings
auteur
Michel H. Geoffroy
article
Numerical Functional Analysis and Applications, 2006, 27 (5-6), pp.565-581
identifiant
hal-00507809
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Iterative solving of generalized equations with calm solution mappings
auteur
Michel H. Geoffroy
article
Journal of Mathematical Analysis and Applications, Elsevier, 2006, 313 (2), pp.689-699
identifiant
hal-00507817
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Stability of a cubically convergent method for generalized equations
auteur
Michel H. Geoffroy, Alain Piétrus, Saïd Hilout
article
Set-Valued Analysis, Springer Verlag, 2006, 14 (1), pp.41-54
identifiant
hal-00508319
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Convergence of the proximal point method for metrically regular mappings
auteur
Michel H. Geoffroy
article
XVth International Symposium on Mathematical Methods Applied to the Sciences (SIMMAC), Feb 2006, San Jose, Costa Rica
identifiant
hal-00508463
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2005

Article dans une revue

titre
A general iterative procedure for solving nonsmooth generalized equations
auteur
Michel H. Geoffroy, Alain Piétrus
article
Computational Optimization and Applications, Springer Verlag, 2005, 31 (1), pp.57-67
identifiant
hal-00507818
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Stability of slopes and subdifferentials
auteur
Michel H. Geoffroy
article
Seminar of the Department of Mathematics, Apr 2005, Detroit, United States
identifiant
hal-00508464
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2004

Article dans une revue

titre
Local convergence of some iterative methods for generalized equations
auteur
Michel H. Geoffroy, Alain Piétrus
article
Journal of Mathematical Analysis and Applications, Elsevier, 2004, 290 (2), pp.497-505
identifiant
hal-00507829
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
An iterative method for perturbed generalized equations
auteur
Michel H. Geoffroy, Alain Piétrus
article
Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2004, 57 (11), pp.7-12
identifiant
hal-00507828
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Méthodes itératives pour équations généralisées
auteur
Michel H. Geoffroy
article
Douzième journées du groupe MODE, Mar 2004, Le Havre, France
identifiant
hal-00508465
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2003

Article dans une revue

titre
Acceleration of convergence in Dontchev's iterative method for solving variational inclusions
auteur
Michel H. Geoffroy, Alain Piétrus, Saïd Hilout
article
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2003, 29 (1), pp.45-54
identifiant
hal-00508318
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
A superquadratic method for solving generalized equations in the Hölder case
auteur
Michel H. Geoffroy, Alain Piétrus
article
Ricerce di matematica, 2003, 52 (2), pp.231-240
identifiant
hal-00508317
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Stability of slopes and subdifferentials
auteur
Michel H. Geoffroy, Marc Lassonde
article
Set-Valued Analysis, Springer Verlag, 2003, 11 (3), pp.257-271
identifiant
hal-00507830
typdoc
Article dans une revue
Accès au bibtex
BibTex

2000

Communication dans un congrès

titre
Stability of subdifferentials
auteur
Michel H. Geoffroy
article
French-German-Italian conference on optimization, Sep 2000, Montpellier, France
identifiant
hal-00508466
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

1999

Communication dans un congrès

titre
On a convergence of lower semicontinuous functions linked with the graph convergence of their subdifferentials
auteur
Michel H. Geoffroy, Marc Lassonde
article
Constructive, experimental, and nonlinear analysis, 1999, Limoges, France. 27, pp.93-109, 2000
identifiant
hal-00508320
typdoc
Communication dans un congrès
Accès au bibtex
BibTex